Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

marylizus

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. My son (13) started Accutane 4 days ago. His acne is much worse and his back is terrible. He says it's hard to sleep. Our doctor told him to stop using topicals except clindamycin phosphate. Are any of you using any other topical meds? He used to use a bp wash on his back. I told him to start using it again
  2. My son has been taking minocycline for about 4 weeks. He complained of a headache yesterday, but he's getting over a cold, so I thought it might be sinus related. The headache went away in about 30 minutes. TOnight he had the same thing. He didn't have any blurring of vision or any other symptoms. He said the headache went away after 30 minutes or so. Thinking of calling the doc tomorrow. This happen to anyone else? WIsh I knew if it was sinus.
  3. Thanks for your replies! I just thought it was odd that his forehead was so clear and fair and the rest of his face so red and broken out. Makes me wonder about the topicals. I know accutane is a serious drug. My husband finally turned to accutane when he was 42. He had horrible cystic acne and tried EVERYTHING...all the topicals, pills, diet, etc., for many, many years. It continued til he was 42. I don't mean mild breakouts, I mean large, painful cysts that would keep him awake at nigh
  4. My boy, like most 13 year old boys, won't go for an anything with vinagrette! Part of the problem is that he doesn't get lunch at school til 1pm and he leaves the house before 8. he needs a bigger breakfast than toast. The darn schools these days are so worried about kids and drugs that he would be in trouble if he was caught taking a pill at school. You have to go to the nurse's office. He won't do that b/c he'll be late for class. And have him bring a snack??? Not allowed. He could ha
  5. It's hard to come up with breakfast items for a vegetarian that don't involve dairy. We'll keep at it though. Thanks.
  6. Just an update...his acne continues to get worse. The doc first increased his dose of doxy. That didn't help. Last week he switched him to minocycline. Haven't seen any improvements yet, but we'll give it some time. He takes it twice a day. He's starting to get cystic acne and he complains that it hurts. He's so good about keeping with his regimen. Our next doc visit is around Thanksgiving. Unless things improve, I'm going to push for accutane at that time. Thanks for all your i
  7. My son suffers from nausea if he takes in on an empty stomach in the morning. So, he takes it with breakfast, but he'd like to have cereal with milk. He takes his 2nd pill of the day without food in the early evening. Do you think that bit of milk would be ok?
  8. My son's dermatologist hardly looks at him when he's in the office. He'll glance at him, say, "He's not progressing as well as I'd like..." or something like that and write prescriptions. Come back in 3 months. Are they all this way??
  9. I'm the mom of a 13 yr old boy who went through puberty early and he's had acne for 3 years. We started seeing a dermatologist about 2 years ago. First topicals, then antibiotics. He's been on tetracy, doxyc, and for about 10 days, minocycline. He uses duac in the morn and retin a at night. His acne has grown steadily worse and now he gets cystic zits along with his regular acne. He also has lots of acne on his back and shoulders and chest. He's fair skinned and his face has lots of red
  10. My son has been using differin since 11/01/07. He applies a pea size amount every night. He's been using benzyclin once or twice/day for several years now. He's been taking doxycycline for 3 months. The acne isn't improving. I think the differin causes redness and irritation. I don't think it's improved his acne. I told him to stop using it for a week or so. After only 2 days, his skin looks better...not as red and dry. We've tried using less benzyclin, but that doesn't seem to help muc
  11. [. My son is 14 and started accutane two months ago. I am new as of then to this site and met another mom I have been corrisponding with. Dont worry, it's ok to do. Who ever said that about the growth stunting. Thats one in a billion chance along with most the other side effects. I know lots of middle schoolers on it. Once you do research you will even see that suicide is less than 1percent. Trust me...I did my homework. I was very scarred of it. My son is only 109 lbs. He has been on it and it
  12. Yes, he's somewhat of a behemoth....skinny though. I just keep trying to impress upon the doctor that most 13 yr olds with acne haven't been dealing with it for FOUR years. He's getting depressed about it and who can blame him? Hardly anyone else in his class has acne...they're just getting started. I told my son I'd like to wait til he's 14 in January. But if things don't improve by then, I'm going to push for accutane. He's a vegetarian, like his dad. Has been for about 18 months,
  13. I have a 13 year old son who's acne is pretty bad. He started getting acne when he was 9 and he's been treated by a dermatologist for almost 2 years. First he used the topical Benzaclin, then Retin-a was added, and 2 months ago doxyclycline. He's very strict about his medications. He takes the doxycline on an empty stomach at the same time everyday. Doesn't eat for at least an hour after taking it. He's a boy who developed early in every way. He's been shaving (not everyday) for a year.
×